# SDR UPS07M50835

- Difficulty date: July 18, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1541 L48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO PIT ON L48 FOUND CORROSION STA 1541.0 AS MARKED.  CORR LONGERON SPLICE & ANGLE SPLICE REMOVED PER SRM 51-33-01 VII R38.  NEW LONGERON SPLICE & ANGLE SPLICE FABRICATED PER DOC DWG: A5A7125 & A5A71 24.  NEW LONGERON SPLICE & ANGLE SPLICE REPROTECTED & PRIMER TOUCHED UP PER SRM 51-21-01 VII R38.  NEW LONGERON SPLICE & ANGLE SPLICE INSTALLED  PER SRM 51-33-01 VII R38.
